Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Seborrheic dermatitis, no improvement with medicines, have numerous sunburn spots on face, negative cd4 test. Effective remedy?

sir, my name is chandra sekhar, i am facing problem of seboric deermatities since 12 years,, i am using dexona and scalp lotion and visited so many doctors but my problem was not rectified.. my face is becom ugly with sunburing spots.. i want to change my face and body without allergy is it possible? i am also test cd4 test that results also negative.. my body details are age: 28 , blood group: o -ve, fasting blood sugar: 78 , Hb: 13 mg,...
Asked On : Tue, 11 Sep 2012
Answers:  2 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi seborrhic dermatitis presents in hair bearing areas like scalp.face.chest.groins .napkin area.perianal presents as erythematous papules and pustules with scaling occurs in solitary type or associated witg immunocomprimised can be cured by atarax 25 mg at night.antibiotic twice daily and flucanozole weekly once.use sebowash shampoo.apply moisteriser along with desonide ointment inth morning and keto-b ointment in the night.use isotretinion 20 mg in refractory cases
Answered: Sat, 7 Sep 2013
I find this answer helpful
Dermatologist Dr. Ilyas Patel's  Response

Welcome to HCM.

Seborriec dermatitis is a chronic and relapsing skin disease.

There is flakes in scalp and greasy crusted lesions on face, Axillae , chest , and groin areas.

SD is cosidered as inflammatory reaction to yeast..malassezia .

There may be mild to severe pruritus.

There are may factors which may precipitate the disease.

Stress, any illness ,fatigue,neurological disease like Parkinson's disease,HIV or other immunodeficiencies ,alcoholism, change of season...etc may precipitate or exacerbate the disease.

Regular use of antifungal agents and intermittent use of topical steroid may improve the disease.

Avoid stress and remove the cause which is responsible.

However, you consult dermatologist for firm treatment.
I hope you got my answer.


Dr. Ilyas Patel MD
Answered: Sun, 8 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor